Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 128, Number 3

All articles in this issue are freely accessible.

Convergence in measure and related results in finite rings of operators
A. R. Padmanabhan.
Trans. Amer. Math. Soc. 128 (1967), 359-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212581
Measures on product spaces
E. O. Elliott.
Trans. Amer. Math. Soc. 128 (1967), 379-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229783
A study of the proximal relation in coset transformation groups
Harvey B. Keynes.
Trans. Amer. Math. Soc. 128 (1967), 389-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213469
An existence analysis for nonlinear equations in Hilbert space
John Locker.
Trans. Amer. Math. Soc. 128 (1967), 403-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215142
On Serre duality and envelopes of holomorphy
Henry B. Laufer.
Trans. Amer. Math. Soc. 128 (1967), 414-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222341
Nonlinear approximation. II. Curvature in Minkowski geometry and local uniqueness
John R. Rice.
Trans. Amer. Math. Soc. 128 (1967), 437-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226278
On the integral representation of positive linear functionals
A. E. Nussbaum.
Trans. Amer. Math. Soc. 128 (1967), 460-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215108
Prime associator-dependent rings with idempotent
Nicholas J. Sterling.
Trans. Amer. Math. Soc. 128 (1967), 474-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212058
Connectivity, divisibility, and torsion
Lewis C. Robertson.
Trans. Amer. Math. Soc. 128 (1967), 482-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0217211
Generic splitting fields of composition algebras
J. C. Ferrar.
Trans. Amer. Math. Soc. 128 (1967), 506-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212063
Dual spaces of a vector lattice and its cut-completion
J. J. Masterson.
Trans. Amer. Math. Soc. 128 (1967), 515-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212541
A criterion for rings of analytic functions
Ian Richards.
Trans. Amer. Math. Soc. 128 (1967), 523-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0219741
Two theorems on hyperhypersimple sets
Robert W. Robinson.
Trans. Amer. Math. Soc. 128 (1967), 531-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215714
On fixed point properties of plane continua
Harold Bell.
Trans. Amer. Math. Soc. 128 (1967), 539-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214036